Alert archive / Georgia / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 124, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 22, 2020, 6:46 PM EDT for Crisp County, Dooly County, Sumter County, Georgia. It was in force for 44 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2020, 6:46 PM EDT (22:46 UTC)
- Expired
- May 22, 2020, 7:30 PM EDT
- In force
- 44 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Crisp County, GA, Dooly County, GA, Sumter County, GA
The radar
The Robins AFB radar (KJGX), 105 km from the middle of the area, began a volume at 22:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 6:49 PM EDT | TSTM WND DMG | 1 S Lamar, GA | TREE DOWN ALONG LESLIE-LAMAR ROAD |
| May 22, 6:51 PM EDT | TSTM WND DMG | 2 S Shiloh, GA | TREE DOWN ALONG TALLENT STORE ROAD. |
| May 22, 6:51 PM EDT | TSTM WND DMG | 3 Se Shiloh, GA | TREE DOWN ALONG NORTH END OF ORCHID DRIVE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.8 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 142 J/kg
- Mixed-layer CIN
- -130 J/kg
- Mixed-layer LCL
- 878 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
707
WUUS52 KFFC 222246
SVRFFC
GAC081-093-261-222330-
/O.NEW.KFFC.SV.W.0124.200522T2246Z-200522T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
646 PM EDT Fri May 22 2020
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southwestern Dooly County in central Georgia...
Sumter County in west central Georgia...
Western Crisp County in central Georgia...
* Until 730 PM EDT.
* At 646 PM EDT, severe thunderstorms were located along a line
extending from near Maddox to Huntington to De Soto to near
Warwick, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Americus, Leslie, De Soto, Desoto, Cobb, Sumter, Lamar, Fort Early,
Georgia Veterans Memorial St Pk, Croxton Crossroads, New Era,
Huntington, Pennington, Drayton, Maddox and Methvins.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3185 8394 3186 8393 3188 8393 3191 8392
3192 8434 3188 8434 3188 8435 3193 8440
3214 8435 3216 8431 3216 8418 3217 8418
3218 8407 3212 8395 3205 8387 3184 8387
TIME...MOT...LOC 2246Z 211DEG 25KT 3202 8431 3199 8414 3193 8406 3185
8398
HAIL...0.88IN
WIND...60MPH
$$2 follow-up statements
709
WWUS52 KFFC 222314
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
714 PM EDT Fri May 22 2020
GAC081-093-261-222330-
/O.CON.KFFC.SV.W.0124.000000T0000Z-200522T2330Z/
Dooly GA-Sumter GA-Crisp GA-
714 PM EDT Fri May 22 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR SOUTHWESTERN DOOLY...EASTERN SUMTER AND WESTERN CRISP COUNTIES...
At 714 PM EDT, severe thunderstorms were located along a line
extending from Bumphead to near Methvins to Drayton to near Georgia
Veterans Memorial St Pk, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Leslie, De Soto, Desoto, Cobb, Lamar, Fort Early, Drayton, Georgia
Veterans Memorial St Pk, Methvins, New Era and Pennington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3185 8394 3186 8393 3188 8393 3191 8392
3191 8413 3204 8412 3216 8418 3217 8418
3218 8407 3212 8395 3205 8387 3184 8387
TIME...MOT...LOC 2314Z 211DEG 25KT 3217 8421 3214 8404 3208 8396 3200
8388
HAIL...0.75IN
WIND...60MPH
$$165
WWUS52 KFFC 222325
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
725 PM EDT Fri May 22 2020
GAC081-093-261-222334-
/O.EXP.KFFC.SV.W.0124.000000T0000Z-200522T2330Z/
Dooly GA-Sumter GA-Crisp GA-
725 PM EDT Fri May 22 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN DOOLY...EASTERN
SUMTER AND WESTERN CRISP COUNTIES WILL EXPIRE AT 730 PM EDT...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire. However, heavy rain and lightning are still
possible through 8 PM.
LAT...LON 3185 8394 3186 8393 3188 8393 3191 8392
3191 8413 3204 8412 3216 8418 3217 8418
3218 8407 3212 8395 3205 8387 3184 8387
TIME...MOT...LOC 2324Z 211DEG 25KT 3222 8417 3219 8400 3213 8392 3205
8384
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 4:25 PM EDT, 2 hours 21 minutes earlier.
Area forecast discussion, May 22, 4:25 PM EDT, 2 hours 21 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 425 PM EDT Fri May 22 2020 .UPDATE... Updated the products to cancel the watch. Otherwise, no major changes. && .PREV DISCUSSION... /Issued 350 PM EDT Fri May 22 2020/ SHORT TERM /Tonight through Saturday Night/... OH Valley closed upper low pulls northeast tonight and early Saturday...as upper ridge builds over the area through the remainder of the period. We remain on the southern fringes of this low with a moist and generally unstable air mass prevailing. A thunderstorm complex that had affected north GA was pulling east of the forecast area this afternoon. With abundant sunshine over the remainder of the area...thunderstorm development was beginning over central counties. Convection should diminish during the overnight...but have kept some low pops across the far north close to the upper low. Saturday should see more of a diurnal pattern as the ridge builds over north and central GA. 41 LONG TERM /Sunday through Friday/... Long-term forecast trends remain somewhat unsettled despite general trend dominated by upper ridging anchored along the east coast. Forecast area remains on the southwestern periphery of the ridge with better subsidence to the north and east. Should see at least isolated to scattered convection each day with a diurnal bias. Low- level flow becomes east to southeasterly by Monday which may help to moderate the potential warmth under the edge of the upper ridge. 20 AVIATION... 18Z Update... VFR expected through the afternoon. This afternoon/evening chances for SHRA/TSRA increase again after about 20Z through the early overnight hours, although confidence is low on best timing/coverage. Southwest winds this afternoon with occasional gusts...diminishing after 00z. Some scattered mvfr possible 10z to 14z. //ATL Confidence...18Z Update... Confidence medium on SHRA/TSRA coverage. Confidence medium to high on all other elements. 41 && .PRELIMINARY POINT TEMPS/POPS... Athens 64 88 66 89 / 30 30 20 40 Atlanta 66 87 67 88 / 30 30 20 40 Blairsville 60 82 61 82 / 40 40 20 40 Cartersville 64 87 65 88 / 30 30 20 40 Columbus 67 92 68 92 / 30 20 20 40 Gainesville 64 85 66 87 / 30 30 20 40 Macon 65 91 68 91 / 30 20 20 30 Rome 64 88 65 89 / 30 30 20 40 Peachtree City 64 89 66 89 / 30 30 20 40 Vidalia 69 93 71 93 / 30 20 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...NListemaa LONG TERM....20 AVIATION...41
Hazardous weather outlook, May 22, 4:48 PM EDT, 1 hour 58 minutes before
Hazardous Weather Outlook...Updated National Weather Service Peachtree City GA 448 PM EDT Fri May 22 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-231100- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 448 PM EDT Fri May 22 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... Scattered thunderstorms, some strong, are likely through this evening. Locally heavy rain, cloud to ground lightning, small hail, and brief gusty winds will be the primary threats with any stronger storms. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Thunderstorms are possible again Saturday through Thursday with the highest chances on Sunday and Monday. Some storms could be strong on Sunday and Monday with lightning, heavy rain and gusty winds possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, May 22, 5:22 PM EDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
522 PM EDT Fri May 22 2020
GAZ066-067-222200-
Troup GA-Meriwether GA-
522 PM EDT Fri May 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TROUP AND WESTERN
MERIWETHER COUNTIES UNTIL 600 PM EDT...
At 522 PM EDT...a strong thunderstorm was near Big Springs, or near
LaGrange...moving east at 25 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
LaGrange, Greenville, Rocky Mount, Stovall, Raleigh, Mountville, Big
Springs, Durand, Harris City and Odessadale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3288 8500 3304 8502 3319 8466 3290 8459
TIME...MOT...LOC 2122Z 257DEG 22KT 3298 8495
HAIL...0.25IN
WIND...50MPHSpecial weather statement, May 22, 5:43 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
543 PM EDT Fri May 22 2020
GAZ042-052-053-222230-
Coweta GA-Carroll GA-Heard GA-
543 PM EDT Fri May 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN COWETA...SOUTHEASTERN
CARROLL AND NORTHERN HEARD COUNTIES UNTIL 630 PM EDT...
At 543 PM EDT...a strong thunderstorm was over Centralhatchee, or
near Franklin...moving east at 20 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Newnan, Franklin, Whitesburg, Ephesus, Centralhatchee, Moreland, East
Newnan, Plant Yates, Arnco-Sargent, Powers Crossroads, Handy,
Roosterville, Dunaway Gardens, Texas, Plant Wansley and Roscoe.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3351 8482 3351 8479 3326 8473 3324 8520
3340 8526
TIME...MOT...LOC 2143Z 251DEG 15KT 3336 8510
HAIL...0.25IN
WIND...40MPHSpecial weather statement, May 22, 6:19 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
619 PM EDT Fri May 22 2020
GAZ106-108-222245-
Crisp GA-Wilcox GA-
619 PM EDT Fri May 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR CRISP AND SOUTHWESTERN WILCOX
COUNTIES UNTIL 645 PM EDT...
At 619 PM EDT...a line of strong thunderstorms was along a line
extending from near Philema to near Warwick to near Amboy...and
moving northeast at 30 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Cordele, Arabi, Pitts, East Crisp, Fort Early, Georgia Veterans
Memorial St Pk, Raines, Double Run, Tremont, Wenona, Seville and
Hatley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3181 8381 3183 8384 3182 8385 3184 8386
3185 8394 3186 8393 3188 8393 3191 8392
3203 8391 3203 8367 3195 8351 3187 8344
3185 8350 3185 8361 3180 8361
TIME...MOT...LOC 2219Z 218DEG 28KT 3179 8402 3183 8385 3174 8358
HAIL...0.75IN
WIND...50MPHSpecial weather statement, May 22, 6:30 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
630 PM EDT Fri May 22 2020
GAZ092-093-103-104-222300-
Macon GA-Schley GA-Sumter GA-Webster GA-
630 PM EDT Fri May 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MACON...SCHLEY...
SUMTER AND SOUTHEASTERN WEBSTER COUNTIES UNTIL 700 PM EDT...
At 629 PM EDT...a line of strong thunderstorms extended from
Ellaville to near Americus to near Leslie...and moving northeast at
35 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Americus, Ellaville, Plains, Leslie, Andersonville, De Soto, Desoto,
Cobb, Sumter, Lamar, Croxton Crossroads, New Era, La Crosse,
Huntington, Pennington, Andersonville National Historic, Friendship,
Maddox, Methvins and Bumphead.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3192 8439 3197 8444 3193 8444 3192 8449
3213 8445 3214 8443 3218 8442 3223 8443
3223 8441 3226 8441 3229 8436 3228 8414
3213 8401 3210 8400 3209 8398 3207 8399
3202 8395 3197 8393 3191 8393
TIME...MOT...LOC 2229Z 231DEG 58KT 3223 8433 3210 8421 3194 8414
HAIL...0.75IN
WIND...50MPHSpecial weather statement, May 22, 6:33 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
633 PM EDT Fri May 22 2020
GAZ056>058-068-070-071-222300-
Butts GA-Lamar GA-Monroe GA-Spalding GA-Pike GA-Henry GA-
633 PM EDT Fri May 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BUTTS...NORTHERN
LAMAR...NORTHERN MONROE...SPALDING...NORTHEASTERN PIKE AND
SOUTHWESTERN HENRY COUNTIES UNTIL 700 PM EDT...
At 632 PM EDT...a strong thunderstorm was over Rover, or near
Griffin...moving east at 40 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Griffin, McDonough, Jackson, Locust Grove, Milner, Jenkinsburg,
Orchard Hill, Sunny Side, East Griffin, Highland Mills, Towalaga,
Experiment, Walker Mill, McKibben, Vaughn, Chappel Mill, Rover, High
Falls State Park, Luella and Liberty Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3326 8443 3328 8443 3345 8410 3333 8399
3314 8396 3311 8432 3322 8434 3326 8445
TIME...MOT...LOC 2232Z 249DEG 35KT 3322 8432
HAIL...0.25IN
WIND...40MPHSpecial weather statement, May 22, 6:42 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
642 PM EDT Fri May 22 2020
GAZ108>110-222315-
Telfair GA-Wilcox GA-Dodge GA-
642 PM EDT Fri May 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TELFAIR...
SOUTHEASTERN WILCOX AND SOUTHWESTERN DODGE COUNTIES UNTIL 715 PM
EDT...
At 642 PM EDT...a line of strong thunderstorms extended from near
Double Run to near Browning to near Red Bluff...and moving northeast
at 30 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Abbeville, Rochelle, Milan, Rhine, Jacksonville, Temperance,
Browning, China Hill, Antioch Church, Owensboro and Workmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3182 8311 3181 8313 3185 8318 3185 8350
3204 8350 3207 8314 3189 8285 3181 8293
3178 8299 3178 8303
TIME...MOT...LOC 2242Z 212DEG 20KT 3183 8354 3186 8329 3176 8305
HAIL...0.75IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 9:41 AM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker | 49 min |
| May 22, 10:30 AM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Murray, Walker, Whitfield | 45 min |
| May 22, 11:15 AM EDT | Special Weather Statement | FFC | Bartow, Fannin, Floyd, Gilmer, Gordon, Murray and 1 more | 45 min |
| May 22, 12:00 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Dawson, Fannin, Gilmer, Lumpkin and 3 more | 30 min |
| May 22, 12:22 PM EDT | Special Weather Statement | FFC | Cherokee, Forsyth | 38 min |
| May 22, 12:38 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth, Fulton, Hall | 52 min |
| May 22, 1:17 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Hall, Jackson | 43 min |
| May 22, 1:53 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Jackson, Madison | 52 min |
| May 22, 2:10 PM EDT | Severe Thunderstorm Warning | FFC | Jackson, Madison | 50 min |
| May 22, 3:00 PM EDT | Special Weather Statement | FFC | Elbert | 15 min |
| May 22, 3:16 PM EDT | Special Weather Statement | FFC | Elbert | 29 min |
| May 22, 4:04 PM EDT | Special Weather Statement | FFC | Coweta | 26 min |
| May 22, 5:22 PM EDT | Special Weather Statement | FFC | Meriwether | 38 min |
| May 22, 5:26 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Troup | 49 min |
| May 22, 5:26 PM EDT | Severe Thunderstorm Warning | FFC | Stewart | 49 min |
| May 22, 5:43 PM EDT | Special Weather Statement | FFC | Coweta, Heard | 47 min |
| May 22, 5:53 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Stewart, Webster | 52 min |
| May 22, 6:00 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Meriwether, Pike, Spalding | 45 min |
| May 22, 6:19 PM EDT | Special Weather Statement | FFC | Crisp | 26 min |
| May 22, 6:25 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Schley, Taylor | 23 min |
| May 22, 6:30 PM EDT | Special Weather Statement | FFC | Schley, Sumter | 30 min |
| May 22, 6:33 PM EDT | Special Weather Statement | FFC | Spalding | 27 min |
| May 22, 6:42 PM EDT | Special Weather Statement | FFC | Telfair, Wilcox | 33 min |
| May 22, 6:51 PM EDT | Special Weather Statement | FFC | Crisp, Dooly, Wilcox | 24 min |
| May 22, 7:06 PM EDT | Special Weather Statement | FFC | Wilkinson | 39 min |
| May 22, 7:12 PM EDT | Special Weather Statement | FFC | Dooly | 33 min |
| May 22, 7:20 PM EDT | Special Weather Statement | FFC | Dodge, Pulaski, Telfair | 25 min |
| May 22, 7:29 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston | 46 min |
| May 22, 7:43 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Twiggs | 32 min |
| May 22, 7:49 PM EDT | Special Weather Statement | FFC | Telfair | 26 min |
| May 22, 7:59 PM EDT | Severe Thunderstorm Warning | FFC | Houston, Twiggs | 34 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.